# SDR CNMA20110008

- Difficulty date: March 25, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N351AX
- Make and model: Boeing 767-33A
- Aircraft serial: 27908
- Aircraft time: 66,917 hours, 9,441 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 284T005233
- Part serial: 000037
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BIRD STRIKE - AFTER BIRD STRIKE INSP FOUND RADOM DAMAGE INDENTED APPROX 2 FT ROUND SLIGHT LT OF CTR.  R & R NOSE RADOME IAW AMM 53-12.  LATCHED AND OK FOR SERVICE, RADOME WAS NOT PERFORATED AND RADAR ANTENNA AREA WAS INTACT.
